# SDR CA010306015

- Difficulty date: January 28, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TAKEOFF A SMELL WAS NOTED AND INCREASE DRAMATICALLY DURING THE CLIMB. CREW NOTED THAT THERE WAS NO VISIBLE SIGN OF SMOKE. CREW RETURNED TO BASE FOR INVESTIGATION. MAINTENANCE CARRIED OUT AN APU START, BLEED ON, SMELL PRESENT FOR 2 MIN. THEN DISAPPEARED. ENGINE RUN PERFORMED NO SMELL. DC CONTACTOR BOXES CHECKED, NO FAULT. AREA AROUND WATER BOILER INSPECTED, NO FAULT. EPCU CHECKED FOR FAULT CODES, NO FAULT. CDS CHECKED, NO FAULT. ENGINE RUN PERFORMED AGAIN, NO FAULT. AIRCRAFT RETURNED TO SERVICE.
